# SDR ASAA0310466

- Difficulty date: May 15, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Dented
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND NR 1 ENGINE PYLON AT WING STATION 191 DENTED.  REMOVED DAMAGED AREA AND REPAIRED PER EA.  (M)
